# SDR USAA051227

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15063384
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT STA 345 AND 365.25 BL 0; CORROSION LEVEL 1; TASK C53-322-03.  INSTALLED NEW BEAM PER BOEING DWG 141N5191, SRM 51-30-05, 51-40-02 AND 51-30-05, DEFECT SIZE: 1.5" BY 1" BY 0.012" AREA.
